Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Problem in erection

i am sorry to discuss this topic with you, i am shy to talk with doctors. i am 30 yr female, my husband is 42 yrs. we have 2 children. Nowadays my husband is less intrested in sex, he has some problem in erection. he is not high blood pressure nor diabetes. when we both are intrested also he has some problem in erection. i do no wat to do. should we go for any test. like females even males have menopause after 40.
Sun, 3 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
's  Response

Try some foreplay before you go for sex,

might be some feminie seduction will help...:)

  User's Response
athena's  Response
Common test for the ED is: 1. Check your blood pressure 2.Check your penis and testicles 3. Order blood tests to check testosterone, luteinizing hormone (LH), prolactin, and thyroid hormone levels 4. urine test 5. Blood tests, such as a complete blood count (CBC), blood glucose, cholesterol, and triglyceride
  User's Response
Mahavir's  Response
I am able to do very well. In fact we did not have a single instance where we couple had to use a viagra too. I think you couple should be more lovable and not take sex as a mechanical activity. The excitement comes with love and thereby proper erection, hope it helps
  User's Response
Mahamaya Sharma's  Response
thanks a lot, will go for the following tests, and will get back to you................
  User's Response
Naveen Singh's  Response

Although Sex power starts decreasing in mens from the age of 35 but at this age not that much that it could stop him from doing sex. There is nothing like menopause in mens. Getting weak erection of penis could be because of many reasons. One of the main reasons at this age group could be anexity and depression which slowly ends up in decreasing testrosone levels in blood and other harmonal balances causing this. The other reasons could be High or Low Blood Pressure also which you never know you have and is very serious too. So better visit A Cardiologist to get Heart chekup first followed by an Endochronologist who might get your harmones levels like Serum Testostrone, T3, T4, TSH, FSH, LH and Prolactin checked and a Psychiatrist who might check you up for Anexity and or Depression related problems. Once exact reasons has been identified, do the teatment and he will be alright. Do visit all of them to reduce any chance of misdiagnosis or incomplete diagonosis and tell all the Doctors very clearly that this is the problem and you want to get checked up to for every possible cause. Generally it takes few months to get ok so be patience also while getting treated. Also do not feel shy when when going to a Doctor because he is 42 and you are 30. Afterall he is your husband and father of your childs.

  User's Response
Dear Mahamaya,
Welcome to HealthcareMagic Forum.

As the age adavances, the frequency of intercourse decreases.
Is he addicted to smoking or alcohol?
Since he is having desire, less likely to be of testosterone.
May be psychological or other causes which hs to be evaluated by a sexual medicine consultant

Wish you Good Sexual Health
Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant, Sexual Medicine / Sexologist, TRIVANDRUM, Kerala
Email: dr.a.chakravarthy@gmail.com
+91 - 94477 05077 / 99464 25577
International Association For Sexual Medicine
www.drchakravarthy.com / www.sexual-medicine.org
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 31 years old. i am unmarried.i am living in foreign country for my study. before 4 years i had good sex. i have never feel sexual weakness but. after coming abroad i had not have sex long time now i had some girls when i was intercourse i cum faster, some time my penis is not stand and not beaming hardness. its erect for some times then again slow down. so i am in very tension. after coming i am all the time doing work and studying , other thing i am always tension about my future carrier ,may be this reason that happen to me or some other sexual disease i have i need good suggestion pietrok_kaczor@yahoo.com

doctor1 MD

i have penis problem when i start kissing my girlfriend my penis didnt get up, and i get discharge in normal routine i have normal penis erection.

doctor1 MD

I am a 35 year old married male. For the last eight months, I ve been having problems with erection. The erection is not strong enough. It started a couple of years ago, when I started having problems penetrating my wife. Since this feb, my erection became much less strong. Also, most of the times, it needs manual stimulation. Mental stimulation is no longer enough for me to get an erection. I ve had two strokes. First was nine years ago and second was three years ago. Could it be related to that? Are there any tests that need to be done? Thank you,

Recent questions on  Hypertension

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

                                        My father Mr. Paresh nath Pal, 69 years old having major kidney failure, wanted to know about what are the ways or alternatives.

I am providing details about him till now.

He has Hyper Tension , Diabetes for near about last 20 years. Pacemaker have been implanted on 2006 because of low pulse rate.

According to his recent report on 8th april:

Blood pressure- 124\75

Blood sugar- fasting92\pp141

Blood urea-104

Blood creatinine-3.90

potassium 4.8

hemoglobin-9

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!

doctor1 MD

I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...